Discussions By Condition: Medical Stories

Doctors do not know what is wrong with me.

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • February 19, 2014
  • 10:08 PM

Since August (so 6mths) I have had a heaviness / tightness in my chest. It feels like my asthma is bothering me. It was so bad I could hardly walk around. I went to a cardiologist who did a stress test and echo and 2 ekg's all were normal. I went to a lung dr who at first changed my meds which did not do anything and then did official breathing tests and said it was not asthma/lung related. He also did a CT scan with contrast dye to check for lung clots. It sent me to the ER once cause it was so bad. They did EKG, chest xray and checked my enzymes all were fine. They said possibly GERD or anxiety. I have never had anxiety ever. SO I got on Prilosec and Wellbutrin XL. I finally started feeling some better. Everynight I wake up with the smothering feeling and it passes after 5-10 min.Also eating Halls cough drops seems to help it. I have always had a hard rapid heart rate but the last couple days that has been worse too. Today the pressure is worse in my chest. I do not know where to go from here. I will be coming off the wellbutrin XL 150 mg cause I think it is making my heart rate worse. Any advice?

Reply Flag this Discussion

1 Replies:

  • Dear Anon.,remember NEVER to discontinue psychotropic meds without doctor assistance. If you began the Prilosec and Welbutrin at the same time, you can't be clear if one or both the meds have helped. Please let me know how you are, Dear and I will help you with research if you like. --Mary N.
    mnickelsberg 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?